Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 21, 2014, 02:48:07 PM

Login with username, password and session length


Members
  • Total Members: 23291
  • Latest: diegote
Stats
  • Total Posts: 635488
  • Total Topics: 48207
  • Online Today: 271
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Just a bit of How Things are Going  (Read 958 times)

0 Members and 1 Guest are viewing this topic.

Offline tnboy

  • Member
  • Posts: 108
Just a bit of How Things are Going
« on: February 15, 2008, 12:45:56 PM »
    It has been about 5 weeks ago since I started on the Kaletra and Invirase and the side effects are still kicking my butt pretty hard. I saw my ID Doctor last Thursday and had new labs drawn and will get those results next week to see if the meds are doing any good.

    He was most concerned that I continue to lose weight, I weigh less than 108 pounds and he wants me to eat constantly but that is hard to do because the meds make me so sick but I do the best I can.

   He was able to give me another months supply of the kaletra and Invirase but advised me that he would not be able to do that every month and then what do we do? It is a little scary when the Doctor ask you what to do but all I could say was I can only take it one day at a time.

  I did tell him about all the offers many of you have made to send me extra meds you have but his only responce to that was that is only a temporary fix and that is not going to help my situation.

  I really do appreciate the offers and really do not know what is best to do but take it one day at a time.

 I don't know much else to say at this point but that I Thank All of You that are willing to help and the support you have shown toward me.

 Hugs to All
Mike

Offline John2038

  • Member
  • Posts: 1,529
  • Happiness is a journey, not a destination.
    • HIV Research News (Twitter)
Re: Just a bit of How Things are Going
« Reply #1 on: February 15, 2008, 02:49:29 PM »
Sorry for this bad news tnboy
What are your options ?
Have you think to find a way to buy the drugs you need abroad ?

Offline Dachshund

  • Member
  • Posts: 5,951
Re: Just a bit of How Things are Going
« Reply #2 on: February 15, 2008, 02:55:07 PM »
Sorry for this bad news tnboy
What are your options ?
Have you think to find a way to buy the drugs you need abroad ?

 John to answer your question, I am on disability and have medicare insurance. I do have a part D plan for prescriptions but I simply cannot afford my co pays for HIV meds and the state of TN says I draw too much to qualify for assistance. Because I do have medicare coverage I cannot get assistance from any other drug assistance programs in my state. I hope that helps

Offline mjmel

  • Member
  • Posts: 2,069
Re: Just a bit of How Things are Going
« Reply #3 on: February 15, 2008, 04:27:58 PM »
It's nice to hear from you, Mike.
I think of you now and again...and wonder how you're getting along.

Mike

Offline BT65

  • Global Moderator
  • Member
  • Posts: 9,904
Re: Just a bit of How Things are Going
« Reply #4 on: February 15, 2008, 06:08:40 PM »
Hey Mike, glad you dropped by.  {{{HUG}}}
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.